Search results for:
No result found! Try with different keywords!
Users
Organizers
Events
Advertisement
Oh Snap, this is a past event! 😵

Do you want to get notified when this event happens again?

Salher – Mulher – Salota – Hargad – Morgad by explorers.

Advertisement

Salher – Mulher – Salota – Hargad – Morgad by explorers.


Salher – Mulher – Salota – Hargad – Morgad by explorers.

Batch 2: 19 to 20 January 2019

Location: Nashik BASE VILLAGE : Salher

Price: Rs. 2800/-

Salher is a place located near Waghamba village in Nasik district of Maharashtra, India. According to a legend, Lord Parshuram did his Tapascharya (asceticism) at Salher Fort. Salher stands adjacent to Salota Fort in Selbari Mountain Range in Baglan region, Nasik district of Maharashtra at the height of 5141 feet above sea level. Mulher-Mora and Hargad forts stand in the Dolbar Mountain Range. Salher is the highest fort in Sahyadri Mountains (1567 Mtr.) & second highest in Maharashtra, after Kalsubai. The route to Salota is fairly tough but manageable. The route is full of scree & at some places huge boulders have blocked the entrance. Mulher & Mora are adjacent to each other.

Last date of Registration: 4 Days Of the date of Departure Or till seats left.

Departure Date & Time: Day 1 by Sharp 10.30 pm at SP College, Tilak Road.

Arrival Date & Time: Day 3 around 11.45 pm at SP College, Tilak Road.
(We may come to Pune ONE Hour Before OR After the given time)

Meeting Time and Place: Day 1 at SP College, Tilak Road by sharp 10.15 pm.

Walking Time (estimated): Daily 7 Hours

Difficulty Grade: Medium

Endurance Level: Hard

Age Group: 15 to 50 years (people above 50 years will be allowed after meeting at Explorers Office)

Batch Limit: 50 Participants

Mode of Transport: Pune to Pune by Non AC High back Vehicle.

Route: Pune – Nashik Phata – Nashik – Satana – Tarhabad – Salherwadi / Mulher (Base Village) – Pune.

Two wheeler parking: we will provide parking space at our office premises at owner’s risk.

Rs.2800/- Per head Pune to Pune

Includes:
● Transport by Private Non AC High back Vehicle.(Pune to Pune)
● Toll, Permits, Parking, etc.
● Morning Tea, Breakfast, Pack Lunch, Evening Tea, Dinner for Two Days.
● Barbeque, Camp Fire, Camping on Triple Sharing with Carry mats & Sleepings Bags, LED Bulb.
● Adventure Experts & Leaders of Explorers.
● Trekking with safety measures.
● First aid kit.
● GST.

Excludes:
● Cold drinks, Mineral water, etc.
● Private orders of Tea, Breakfast, Meals, etc.
● Personal expenses of any kind.
● Insurance Coverage.
● Medical expenses other than “First aid”.
● Any other charges not mentioned in “Fees Include”.


SCHEDULE
Day 1
10.15 pm: Come to at S. P. College Tilak Road. Give attendance to Team Explorers.
10.30 pm: Depart towards Salher Fort.
Day 2
06.00 am: Reach Base village Salher. Get Fresh in a village. Toilets are not available in Village & Trek Route.
06.30 am: Keep your Unnecessary Luggage in a Vehicle. Have a Tea & Breakfast.
07.00 am: Start the Trek towards First Fort Salher. Simple Trek of 2.5 Hrs.
09.30 am: Reach the Top of Salher. Explore the Salher Fort.
10.30 am: Start Descending Salher Fort & get ready for visiting second fort Salota.
11.45 am: Reach the coal between Salher – Salota & start climbing Salota Fort.
Be careful while you climb Due to Scree. 1 Hour Trek.
01.00 pm: Reach on Top of Salota. Explore Salota. Have a Packed Lunch on Salota.
02.00 pm: Start descending from Salota fort.
05.30 pm: Reach the Base of village (Vaghambe). Immediately move to Mulher Village (20 kms Drive).
En-route Evening Tea.
06.30 pm: Tent Pitching & Barbeque Preparation.
07.00 pm: Enjoy Barbeque & Campfire.
08.30 pm: Dinner & Good Night.
Day 3
06.30 pm: Wake up Call. Get Fresh.
07.30 am: Tea & Breakfast. Keep your Unnecessary Luggage in a Vehicle.
08.00 am: Start Trekking towards Hargad Fort. Steep walk of 2 hour. There is no water available on Hargad Fort. Carry at Least 3 Ltr. Water each.
10.00 am: Reach Hargad Fort. Explore Hargad Fort.
10.30 am: Start descending Hargad Fort & move towards Mulhar Fort (1.5 hour Trek).
12.00 Noon: Reach Mulher Fort. Explore Mulher Fort. Packed Lunch on Mulher.
01.30 pm: Move to Fifth Fort Moragad.
02.00 pm: Reach Moragad. Explore Moragad.
03.00 pm: Start descending towards Base.
05.30 pm: Reach to base Village.
06.00 pm: Starts return Journey towards Pune. Dinner on the way.
11.45 pm: Reach Pune at Explorers Office.
We may Reach to pune by TWO hours after the given time.

#Explorers
#ExplorersTreks&Tours
#ExplorersOutdoors
#ExplorersPune
#Treks&Tours
#adventure
#rappelling
#waterfallrappelling
#trekking
#nature
#teamexplorers

Expert in Outdoor Sport, Trekking, Adventure & Touring.

Explorers Treks & Tours
Contact: 98 50 50 27 23 l 98 50 50 66 22 l 020 2446 33 22
Website: www.explorersgroup.in
Email: ZXhwbG9yZXJzcHVuZSB8IGdtYWlsICEgY29t
Instagram: #explorers_group

Like us on facebook: www.facebook.com/Explorers.DareToDiscover/

Team Explorers



You may also like the following events from Explorers:

Liked this event? Spread the word :

Map Explorers1692, Sadashiv peth, Bhagyadarshan, Tilak road, Near Grahak peth, Pune, Maharashtra 411 030, India
Loading venue map..
Report a problem

Are you going to this event?

Advertisement